# SDR YENA2018100820522

- Difficulty date: June 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON R2 PAX DOOR SILL FR 66 STR 23R OB SIDE 2EA HASTENER HOLES; R2 DOOR SILL OUT OF LIMITS IAW SRM 53-41-14-213-002, REMOVED AND REPLACED R2 SILL IAW 51-72-11, 51-42-11, AND 53-41-14 FIG 021. ALL WORK ACCOMPLISHED UNDER NR 440484/26654
